Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two-generator groups with perfect Frattini subgroups


Author: M. J. Evans
Journal: Proc. Amer. Math. Soc. 100 (1987), 25-28
MSC: Primary 20E28; Secondary 20F05, 20F26
DOI: https://doi.org/10.1090/S0002-9939-1987-0883395-8
MathSciNet review: 883395
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, $ 2$-generator groups with perfect Frattini subgroups are constructed. The construction also shows that every countable group can be embedded in the Frattini subgroup of a $ 2$-generator group.


References [Enhancements On Off] (What's this?)

  • [1] P. Hall The Frattini subgroups of finitely generated groups, Proc. London Math. Soc. (3) 11 (1961), 327-352. MR 0124406 (23:A1718)
  • [2] R. C. Lyndon and P. E. Schupp, Combinatorial group theory, Springer-Verlag, Berlin-Heidelberg-New York, 1977. MR 0577064 (58:28182)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E28, 20F05, 20F26

Retrieve articles in all journals with MSC: 20E28, 20F05, 20F26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883395-8
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society